Repositorio de producción científica de la Universidad de Sevilla

On the Freudenthal extensions of proper confluent maps

 

Advanced Search
 
Opened Access On the Freudenthal extensions of proper confluent maps
Cites
Show item statistics
Icon
Export to
Author: Charatonik, Wlodzimierz J
Fernández Bayort, Tomás
Quintero Toscano, Antonio Rafael
Department: Universidad de Sevilla. Departamento de Geometría y Topología
Date: 2012
Published in: Houston Journal of Mathematics, 38 (3), 963-989.
Document type: Article
Abstract: In this paper we study when Freudenthal extensions of proper maps preserve the (weak, semi) confluency. Also the extensions to the Alexandroff one-point compactificaton are considered.
Cite: Charatonik, W.J., Fernández Bayort, T. y Quintero Toscano, A.R. (2012). On the Freudenthal extensions of proper confluent maps. Houston Journal of Mathematics, 38 (3), 963-989.
Size: 295.0Kb
Format: PDF

URI: http://hdl.handle.net/11441/41631

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 InternacionalAttribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)